Previous |  Up |  Next


Title: Superapproximation of the partial derivatives in the space of linear triangular and bilinear quadrilateral finite elements (English)
Author: Dalík, Josef
Language: English
Journal: Programs and Algorithms of Numerical Mathematics
Volume: Proceedings of Seminar. Dolní Maxov, June 3-8, 2012
Issue: 2012
Pages: 57-62
Category: math
Summary: A method for the second-order approximation of the values of partial derivatives of an arbitrary smooth function $u=u(x_1,x_2)$ in the vertices of a conformal and nonobtuse regular triangulation $\mathcal T_h$ consisting of triangles and convex quadrilaterals is described and its accuracy is illustrated numerically. The method assumes that the interpolant $\Pi_h(u)$ in the finite element space of the linear triangular and bilinear quadrilateral finite elements from $\mathcal T_h$ is known only. (English)
Keyword: superconvergence
Keyword: finite element method
MSC: 65N30
Date available: 2015-07-08T06:40:26Z
Last updated: 2015-07-08
Stable URL:


Files Size Format View
PANM_16-2012-1_11.pdf 195.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo